Wow, am I a mess. I have been diagnosed with Celiac after 40+ years of issues. I developed Trigonitis with Interstitial Cystitis type pain 2 1/2 years ago, Had a colonoscopy that damaged my bowels and still hurt after two years, and had a hysterectomy for precancerous ovaries and uterus about a year ago. All of this adds up to craziness. I am on the "Breaking the Vicious Cycle" diet because the plain celiac diet is not working, I don't eat anything spicy because of bladder pain, and not on any hormones for menopause because I have tried bios and homeopathy hoormones for progesterone allergy. The hormones didn't work, actually made things much worse. I have extreme fatigue, itchy skin, constant sinus drainage, bowel pain, nausea and general not feeling well, headaches, tremors in my chest, can't think clear,lots of food allergies, leaky gut (which does not seem to like the natural treatment my doc has me on), and of course during the day the good ole hormones come out to play and make me hot, cold, have anxiety, weepy, etc. I am wondering if my thyroid is out of balance even though the number are good. I cannot digest any carbs including fruit well. When I eat honey my stomach swells up and I have terrible gas. I know the doctors are missing something. I also get some nerve sensations going and wonder if that is from the 40+ not being diagnosed. I am hoping someone else has gone through some or all of this and has found answers. I was relatively well until I turned 51 and started into menopause and then it was like I fell apart. Please comment even if only part of this fits your experiences. I want to get well. 2 1/2 years is too long. I miss a lot of life and have to stay home from events and activities frequently.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?